MAUDE Adverse Event Report: MICROVENTION, INC. AZUR DETACHABLE FRAMING COIL; EMBOLIZATION COIL

MICROVENTION, INC. AZUR DETACHABLE FRAMING COIL; EMBOLIZATION COIL
Model Number 45-652050
Medical Device Problem Codes Detachment Of Device Component (1104); Difficult to Remove (1528); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was provided.A review of the device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device will not be returned for evaluation; therefore, a product analysis will not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that during an embolization coil procedure, resistance was encountered in the microcatheter.During an attempt to remove the coil, the coil unexpectedly detached in the microcatheter.The detached coil was retrieved with a snare device.There was no reported patient injury.

Brand Name
AZUR DETACHABLE FRAMING COIL
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6525714
Report Number2032493-2017-00106
Device Sequence Number11063079
Product Code KRD
UDI-Device Identifier00810170016158
UDI-Public(01)00810170016158(11)150912(17)200912(10)15091210
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K111307
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/12/2020
Device Model Number45-652050
Device Lot Number15091210
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;